Izvestiya of Saratov University.

Mathematics. Mechanics. Informatics

ISSN 1816-9791 (Print)
ISSN 2541-9005 (Online)

For citation:

Laurin?cikas A. P., Macaitiene R. .., Mokhov D. .., Siauciunas D. On Universality of Certain Zeta-functions. Izvestiya of Saratov University. Mathematics. Mechanics. Informatics, 2013, vol. 13, iss. 4, pp. 67-72. DOI: 10.18500/1816-9791-2013-13-4-67-72

This is an open access article distributed under the terms of Creative Commons Attribution 4.0 International License (CC-BY 4.0).
Published online: 
Full text:
(downloads: 127)

On Universality of Certain Zeta-functions

Laurin?cikas Antanas P., Vilnius University, Vilnius, Lithuania
Macaitiene Renata ., Šiauliai University, Šiauliai, Lithuania
Mokhov Dmitry ., Vilnius University, Vilnius, Lithuania
Siauciunas Darius, Šiauliai University, Šiauliai, Lithuania

It is well known that a generalization of the Hurwitz zeta-function—the periodic Hurwitz zeta-function with transcendental parameter is universal in the sense that its shifts approximate any analytic function. In the paper, the transcendence condition is replaced by a simpler one on the linear independence of a certain set.

  1. Javtokas A., Laurincˇ ikas A. The universality of the periodic Hurwitz zeta-function // Integral Transforms Spec. Funct. 2006. Vol. 17, № 10. P. 711–722.
  2. Cassels J. W. S. Footnote to a note of Davenport and Heilbronn // J. London Math. Soc. 1961. Vol. 36. P. 171–184.
  3. Laurincˇ ikas A., Garunksˇ tis R. The Lerch Zeta-Function. Dordrecht : Kluwer, 2002. 189 p.
  4. Heyer H. Probability Measures on Locally Compact Groups. Berlin : Springer, 1977. 531 p.
  5. Billingsley P. Convergence of Probability Measures. N.Y. : Wiley, 1968. 272 p.
  6. Javtokas A., Laurincˇ ikas A. On the periodic zetafunction // Hardy-Ramanujan J. 2006. Vol. 29. P. 18–36.
  7.  Mergelyan S. N. Uniform approximation to functions of complex variable // Usp. Matem. Nauk. 1952. Vol. 7. P. 31–122.
Short text (in English):
(downloads: 51)